# SDR USAA2010031990613

- Difficulty date: March 18, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 34,321 hours, 13,588 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

FLT 526 - PHX - SMOKE - NR 1 OVEN CAUSED SMOKE FROM BURNT DEBRIS IN BOTTOM OF OVEN AND CAUSED FORWARD LAV SMOKE DETECTOR EMERGENCY ECAM DURING CRUISE.  FOUND BURNT DEBRIS ON NR 1 OVEN INSERT.  REMOVED INSERT AND RAN THROUGH HEATING CYCLE.  NO SMOKE NOTED.
